# SDR CALA9801432

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle Sleeve
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG NR 2 AXLE SLEEVE LOCK KEY BROKEN.  THE NR 2 AXLE SLEEVE WAS REMOVED AND REPLACED IAW CMM 32-12-01.
